Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Lagrangian homology spheres in $(A_{m})$ Milnor fibres via $\mathbb{C}^{*}$–equivariant $A_{\infty}$–modules

Paul Seidel

Geometry & Topology 16 (2012) 2343–2389
Abstract

We establish restrictions on Lagrangian embeddings of spheres, and more generally rational homology spheres, into certain open symplectic manifolds, namely the (Am) Milnor fibres of odd complex dimension. This relies on general considerations about equivariant objects in module categories (which may be applicable in other situations as well), as well as results of Ishii–Ueda–Uehara concerning the derived categories of coherent sheaves on the resolutions of (Am) surface singularities.

Keywords
Lagrangian submanifold, Floer cohomology, equivariant module
Mathematical Subject Classification 2010
Primary: 53D12
Secondary: 53D40, 16E45, 18E30
References
Publication
Received: 5 February 2012
Revised: 12 June 2012
Accepted: 16 July 2012
Published: 31 January 2013
Proposed: Richard Thomas
Seconded: Yasha Eliashberg, Leonid Polterovich
Authors
Paul Seidel
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Ave
Cambridge, MA 02139
United States
http://math.mit.edu/~seidel